# SDR I5PA2022092675706

- Difficulty date: September 21, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 64,357 hours, 33,719 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Sensor
- Part number: 10200099
- Part serial: 00758
- Condition: Intermittent
- Location: Fuel Temp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL TEMP INDICATION INTERMITTENT AND PLACED ON MEL. THE FUEL TEMP WAS DETERMINED TO BE THE CAUSE OF THE DISCREPANCY AND REPLACED PER THE APPLICABLE AMM.
